Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Trying to conceive. Had miscarriages. Missing period, started spotting. Getting headache, nausea. Implantation bleeding?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I have been ttc for months an have had two miscarriages in a row. One at 7 weeks and then a chemical pregnancy at 5 weeks. I was supposed to start my cycle yesterday but last Sunday I had a day of brown spotting and thought I was just starting early. No flow ever started. In the meantime I am nauseous, have tender breasts and have had a nagging headache for a week straight. Do you think this spotting was my cycle or does implantation bleeding really exist? Also last month after the chemical pregnancy I promised myself I wouldn't test early again. When should I test?
Posted Mon, 6 May 2013 in Women's Health
Answered by Dr. Rhea Chanda 2 hours later
Implantation bleeding really does occur but it depends on person to person.
If you are late by a day only,its too early. The symptoms you have could be attributed to pre-menstruation or pregnancy,though its a bit too early for pregnancy symptoms. If you are late by over a week,then test for pregnancy.Till then cross your fingers.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor